# SDR 2017F00013

- Difficulty date: December 27, 2016
- Submitted: December 27, 2016
- Operation: General aviation
- Aircraft: N901EH
- Engine: Rroyce SPEY5118
- Engine time: 15,520 hours, 8,732 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: LD
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DURING LANDING, THE CREW REPORTED THAT THE NR 1 ENGINE STAYED AT IDLE AND FAILED TO RESPOND TO THROTTLE INPUTS. THE AIRCRAFT WAS ON A COMPANY REQUIRED CHECK FLIGHT FOR AN UNRELATED ISSUE AND NO PASSENGERS WERE ON BOARD. THE AIRCRAFT LANDED WITH OUT INCIDENT, NO WAS AN EMERGENCY DECLARED. THE AIRCRAFT IS CURRENTLY OUT OF SERVICE WHILE THE ISSUE IS BEING TROUBLESHOT.
